Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2015 | Journal Article | IST-REx-ID: 1579 |
C. Brooks, A. Martin del Campo Sanchez, and F. Sottile, “Galois groups of Schubert problems of lines are at least alternating,” Transactions of the American Mathematical Society, vol. 367, no. 6. American Mathematical Society, pp. 4183–4206, 2015.View | DOI | Download Preprint (ext.)
2015 | Journal Article | IST-REx-ID: 1580 |
O. Brenes, D. H. Vandael, E. Carbone, P. Montarolo, and M. Ghirardi, “Knock-down of synapsin alters cell excitability and action potential waveform by potentiating BK and voltage gated Ca2 currents in Helix serotonergic neurons,” Neuroscience, vol. 311. Elsevier, pp. 430–443, 2015.View | Files available | DOI
2015 | Journal Article | IST-REx-ID: 1583 |
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “A simple algorithm for computing positively weighted straight skeletons of monotone polygons,” Information Processing Letters, vol. 115, no. 2. Elsevier, pp. 243–247, 2015.View | Files available | DOI